An alternative description of the Drinfeld p-adic half-plane
Annales de l'Institut Fourier, Volume 64 (2014) no. 3, pp. 1203-1228.

We show that the Deligne formal model of the Drinfeld p-adic half-plane relative to a local field F represents a moduli problem of polarized O F -modules with an action of the ring of integers in a quadratic extension E of F. The proof proceeds by establishing a comparison isomorphism with the Drinfeld moduli problem. This isomorphism reflects the accidental isomorphism of SL 2 (F) and SU (C)(F) for a two-dimensional split hermitian space C for E/F.

On montre que le modèle formel dû à Deligne du demi-plan p-adique de Drinfeld relatif à un corps p-adique F représente un problème de modules de O F -modules munis d’une action de l’anneau des entiers dans une extension quadratique E de F. La démonstration repose sur une comparaison entre ce problème de modules et celui de Drinfeld des O D -modules formels spéciaux. Cet isomorphisme est une manifestation de l’isomorphisme exceptionel entre SL 2 (F) et SU(C)(F), où C est un espace hermitien déployé de dimension 2 sur E.

DOI: 10.5802/aif.2878
Classification: 11G18, 14G35, 11G15
Keywords: Drinfeld $p$-adic half-plane, Bruhat-Tits tree
Mot clés : demi-plan de Drinfeld $p$-adique, arbre de Bruhat-Tits
Kudla, Stephen 1; Rapoport, Michael 2

1 University of Toronto Department of Mathematics 40 St. George St., BA6290 Toronto, Ontario, M5S 2E4 (Canada)
2 Mathematisches Institut der Universität Bonn Endenicher Allee 60 53115 Bonn (Allemagne)
@article{AIF_2014__64_3_1203_0,
     author = {Kudla, Stephen and Rapoport, Michael},
     title = {An alternative description of the {Drinfeld} $p$-adic half-plane},
     journal = {Annales de l'Institut Fourier},
     pages = {1203--1228},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {3},
     year = {2014},
     doi = {10.5802/aif.2878},
     mrnumber = {3330168},
     zbl = {06387305},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2878/}
}
TY  - JOUR
AU  - Kudla, Stephen
AU  - Rapoport, Michael
TI  - An alternative description of the Drinfeld $p$-adic half-plane
JO  - Annales de l'Institut Fourier
PY  - 2014
SP  - 1203
EP  - 1228
VL  - 64
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2878/
DO  - 10.5802/aif.2878
LA  - en
ID  - AIF_2014__64_3_1203_0
ER  - 
%0 Journal Article
%A Kudla, Stephen
%A Rapoport, Michael
%T An alternative description of the Drinfeld $p$-adic half-plane
%J Annales de l'Institut Fourier
%D 2014
%P 1203-1228
%V 64
%N 3
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2878/
%R 10.5802/aif.2878
%G en
%F AIF_2014__64_3_1203_0
Kudla, Stephen; Rapoport, Michael. An alternative description of the Drinfeld $p$-adic half-plane. Annales de l'Institut Fourier, Volume 64 (2014) no. 3, pp. 1203-1228. doi : 10.5802/aif.2878. https://aif.centre-mersenne.org/articles/10.5802/aif.2878/

[1] Boutot, J.-F.; Carayol, H. Uniformisation p-adique des courbes de Shimura: les théorèmes de Čerednik et de Drinfelʼd, Astérisque, Volume 7 (1991) no. 196-197, p. 45-158 (1992) Courbes modulaires et courbes de Shimura (Orsay, 1987/1988) | MR | Zbl

[2] Drinfelʼd, V. G. Coverings of p-adic symmetric domains, Funkcional. Anal. i Priložen., Volume 10 (1976) no. 2, pp. 29-40 | MR | Zbl

[3] Kudla, Stephen; Rapoport, Michael New cases of p-adic uniformization (In preparation)

[4] Kudla, Stephen; Rapoport, Michael Special cycles on unitary Shimura varieties, III (In preparation)

[5] Kudla, Stephen; Rapoport, Michael Special cycles on unitary Shimura varieties I. Unramified local theory, Invent. Math., Volume 184 (2011) no. 3, pp. 629-682 | DOI | MR | Zbl

[6] Pappas, Georgios On the arithmetic moduli schemes of PEL Shimura varieties, J. Algebraic Geom., Volume 9 (2000) no. 3, pp. 577-605 | MR | Zbl

[7] Pappas, Georgios; Rapoport, Michael; Smithling, B.; Farkas, G.; Morrison, I. Local models of Shimura varieties, I. Geometry and combinatorics, Handbook of moduli, vol. III (Adv. Lect. in Math.), Volume 26, International Press, 2013, pp. 135-217 | MR

[8] Rapoport, Michael; Zink, Th. Period spaces for p-divisible groups, Annals of Mathematics Studies, 141, Princeton University Press, Princeton, NJ, 1996, pp. xxii+324 | MR | Zbl

[9] Raynaud, Michel Schémas en groupes de type (p,,p), Bull. Soc. Math. France, Volume 102 (1974), pp. 241-280 | Numdam | MR | Zbl

[10] Terstiege, U. Intersections of special cycles on the Shimura variety for GU(1,2) (arXiv:1006.2106v1)

[11] Vollaard, Inken The supersingular locus of the Shimura variety for GU (1,s), Canad. J. Math., Volume 62 (2010) no. 3, pp. 668-720 | DOI | MR | Zbl

[12] Vollaard, Inken; Wedhorn, Torsten The supersingular locus of the Shimura variety of GU (1,n-1) II, Invent. Math., Volume 184 (2011) no. 3, pp. 591-627 | DOI | MR | Zbl

[13] Wilson, S. The supersingular locus of the Shimura variety for GU(1,s) in the ramified case, 2011 (Master thesis, Bonn)

Cited by Sources: